# SDR 2007UALA02701

- Difficulty date: July 17, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 24,114 hours, 5,496 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Broken
- Location: Seat 37g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT PROXIMITY EEL LIGHT BROKEN AT SEAT 37G. REPLACED PROXIMITY EEL LIGHT ASSY.
